MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926712400
Health Effect - Clinical Codes Chest Pain (1776); Non specific EKG/ECG Changes (1817); Low Blood Pressure/ Hypotension (1914)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Cath pci (percutaneous coronary intervention)- nc emerge 4 mm/12mm balloon failed to deflate resulting in prolonged balloon inflation and "likely left main occlusion" intra-procedure, causing chest pain, st elevation, and hypotension.Resolved after md punctured the balloon to remove it.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key20782068
Report Number20782068
Device Sequence Number12013324
Product Code LOX
UDI-Device Identifier08714729846437
UDI-Public(01)08714729846437
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/19/2024
Report Date (Section F) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926712400
Device Lot Number33255407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA11/19/2024